# SDR CA100812002

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 7,184 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682169
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH FAILED, TAPPING THE SWITCH CAUSED TRIM RUDDER TO MOVE.
